MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Lot Number VERSION 3.2.2.0
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation is completed.
 
Event or Problem Description
The customer reported that the treatment dose was not recorded in mosaiq.
 
Additional Manufacturer Narrative
G4:updated h4: manufacturing date is not on the label, but it is known so field h4 has been completed with this information.H11 updated: the customer reported that the treatment dose was not recorded in mosaiq.The investigation was completed by conducting a thorough evaluation of the products and the reported information.Field a was sent to the machine for treatment, with an intended dose of 120mu.During the treatment there was an interruption, and then it was continued to completion.At the end of the treatment mosaiq received two beam records for this field.One of the beam records was for the partial treatment of 119mu before the interruption, and the second beam record was for the <1.0mu that was delivered after the interruption.Mosaiq incorrectly processed the second beam record and recorded it as 0.0mu.Thus, field a was recorded only as 119.0 mu.The customer already manually recorded an extra 1.0mu for field a.There was no patient mistreatment.It has been identified that this issue was caused by a software defect in mosaiq whereby, when a technical issue interrupts a truebeam treatment and then the treatment is continued, mosaiq correctly records two beam records but the continuation record is incorrectly recorded as 0mu instead of 0.Xmu.This only occurs when the delivered mu is <1mu.A delivery error of <1.0mu is <1% in any treatment scenario, this is considered insignificant.Elekta performed a risk assessment and assessed the severity of harm to be "insignificant" and probability to be "implausible".The risk assessment concluded that the risk is considered low.The defect will be fixed in a future release of mosaiq.
 
Additional Manufacturer Narrative
D4 updated.The version number was in the incorrect field, this has been corrected.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW  113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key21991895
Report Number3015232217-2025-00013
Device Sequence Number20952272
Product Code IYE
UDI-Device Identifier07340201500071
UDI-Public(01)07340201500071(10)3.2.2.0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K223229
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot NumberVERSION 3.2.2.0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date06/20/2025
06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown